# SDR IPXA2023120140571

- Difficulty date: November 30, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N362UP
- Make and model: Boeing 767346
- Aircraft serial: 33493
- Aircraft time: 54,026 hours, 18,596 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Eng Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

**AIR TURNBACK**ON CLB OUT R ENG FUEL FILT EICAS MESSAGE.  REPLACED R ENG FUEL FILTER IAW TASK 73-11-02-004-001-H00. FUEL FILTER PN: AC9227F1740 SN: LOT 45731740 PACKING PN: M83248/1-243 SN: LOT 2213-243
